MENU

You are here

Publications

Export 102 results:
Filters: First Letter Of Title is E  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dal Maso G. Ennio De Giorgi and Γ-convergence. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1017-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5308
Dal Maso G, Larsen CJ. Existence for wave equations on domains with arbitrary growing cracks. Rend. Lincei Mat. Appl. 22 (2011) 387-408 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4284
Dal Maso G, Lazzaroni G, Nardini L. Existence and uniqueness of dynamic evolutions for a peeling test in dimension one. Journal of Differential Equations [Internet]. 2016 ;261:4897 - 4923. Available from: http://www.sciencedirect.com/science/article/pii/S0022039616301772
Dal Maso G, DeSimone A, Morandotti M. An Existence and Uniqueness Result for the Motion of Self-Propelled Microswimmers. SIAM J. Math. Anal. [Internet]. 2011 ; 43:1345-1368. Available from: http://hdl.handle.net/1963/3894
Dal Maso G, Larsen CJ, Toader R. Existence for elastodynamic Griffith fracture with a weak maximal dissipation condition.; 2018. Available from: http://preprints.sissa.it/handle/1963/35308
Dal Maso G, De Cicco V. Evans-Vasilesco theorem in Dirichlet spaces. Rendiconti di Matematica e delle sue Applicazioni. vol. 19, Issue 7, (1999), pages : 1-15 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6436
C
Ciliberto C, Dal Maso G, Vetro P. Editorial. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34712
Cellina A, Zagatti S. An existence result in a problem of the vectorial case of the calculus of variations. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/3513
Carlet G, Dubrovin B, Youjin Z. The Extended Toda Hierarchy. Moscow Math. J. 4 (2004)\\n313-332. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2542
Caravenna L. An entropy based Glimm-type functional. J. Hyperbolic Differ. Equ. 5 (2008) 643-662 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/4051
Caravenna L. An existence result for the Monge problem in R^n with norm cost.; 2009. Available from: http://hdl.handle.net/1963/3647
Caponi M. Existence of solutions to a phase field model of dynamic fracture with a crack dependent dissipation.; 2018. Available from: http://preprints.sissa.it/handle/1963/35307
Caponi M, Lucardesi I, Tasso E. Energy-dissipation balance of a smooth moving crack.; 2018. Available from: http://preprints.sissa.it/handle/1963/35320
Calore E, Demo N, Schifano SFabio, Tripiccione R. Experience on vectorizing lattice Boltzmann kernels for multi-and many-core architectures. In: International Conference on Parallel Processing and Applied Mathematics. International Conference on Parallel Processing and Applied Mathematics. Springer; 2015. pp. 53–62.
Caldiroli P, Musina R. Existence and nonexistence results for a class of nonlinear, singular Sturm-Liouville equations. Adv. Differential Equations 6 (2001), no. 3, 303-326 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1319
Caldiroli P, Musina R. Existence of H-bubbles in a perturbative setting. Rev. Mat. Iberoamericana 20 (2004) 611-626 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1606
Caldiroli P, Musina R. Existence of minimal H-bubbles. Commun. Contemp. Math. 4 (2002) 177-209 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1525
Calderer MCarme, DeSimone A, Golovaty D, Panchenko A. An effective model for nematic liquid crystal composites with ferromagnetic inclusions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34940
B
Bruzzo U, Cirio L, Rossi P, Rubtsov V. Equivariant cohomology and localization for Lie algebroids. Funct. Anal. Appl. 43 (2009) 18-29 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1724
Brini A, Tanzini A. Exact results for topological strings on resolved Yp,q singularities. Comm. Math. Phys. 289 (2009) 205-252 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2631
Bressan A, Colombo G. Existence and continuous dependence for discontinuous O.D.E.s. Boll. Un. Mat. Ital. B (7) 4 (1990), no. 2, 295--311 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/716
Boscain U, Charlot G, Rossi F. Existence of planar curves minimizing length and curvature. Proc. Steklov Inst. Math. 270 (2010) 43-56 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4107
Boscain U, Piccoli B. Extremal synthesis for generic planar systems. J. Dynam. Control Systems, 2001, 7, 209 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1503
Bonora L, Reina C, Zampa A. Enhanced gauge symmetries on elliptic K3. Phys.Lett. B452 (1999) 244-250 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3366
Bonheure D, Mercuri C. Embedding theorems and existence results for nonlinear Schrödinger–Poisson systems with unbounded and vanishing potentials. Journal of Differential Equations [Internet]. 2011 ;251:1056–1085. Available from: https://doi.org/10.1016/j.jde.2011.04.010

Pages

Sign in